Martin, N. (2004) 'Unbalanced star-factorisations of complete bipartite graphs.', Discrete mathematics., 283 (1-3). pp. 159-165.
There are simple arithmetic conditions necessary for the complete bipartite graph Km;n to have a complete factorisation by subgraphs which are made up of disjoint copies of Kp;q. It is conjectured that these conditions are also su0cient (something already proved in the balanced case where m = n). In this paper, we prove the conjecture for a signi3cant new in3nite family in the unbalanced case where p = 1. As a consequence we prove the general conjecture for complete K1;3-factorisations.
|Keywords:||Factorisation, Complete bipartite graph.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1016/j.disc.2004.01.003|
|Record Created:||26 Mar 2008|
|Last Modified:||08 Apr 2009 16:30|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Usage statistics||Look up in GoogleScholar | Find in a UK Library|